# SDR YENA2024090401223

- Difficulty date: August 30, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 05677
- Aircraft time: 41,210 hours, 13,657 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414440404
- Part serial: 8725
- Condition: Failed
- Location: Wx Radar
- Part time: 75,847 hours, 27,678 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1255, FLL-GYE. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'DURING CRUISE FLIGHT ON ND DISPLAY. -AMBER "WX WEAK" -RED "R/T FAULT" -TURNED RADAR OFF THEN ON OPERATED NORMALLY FOR 30 MINS THEN R/T FAULT; FOUND RADAR DRIVE UNIT AT FAULT. REMOVED AND REPLACED IAW MM 34-41-11, OPS CHECK GOOD.'
